Alert archive / California / High Wind Warnings in 2013
High Wind Warning 20, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Dec 29, 2013, 6:42 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2013, 6:42 PM PST (02:42 UTC)
- Expired
- Dec 29, 2013, 10:00 PM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
446 WWUS76 KLOX 300242 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 642 PM PST SUN DEC 29 2013 ...GUSTY SANTA ANA WINDS OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS EVENING... .A TIGHT SURFACE PRESSURE GRADIENTS OVER THE AREA THIS EVENING WILL GRADUALLY RELAX THROUGH MONDAY. ALL WINDS ARE EXPECTED TO WEAKEN BELOW ADVISORY STRENGTH BY LATE TONIGHT...THEN REMAIN BREEZY THROUGH MONDAY. CAZ046-300600- /O.UPG.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ /O.NEW.KLOX.HW.W.0020.131230T0242Z-131230T0600Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 642 PM PST SUN DEC 29 2013 ...HIGH WIND WARNING REPLACES WIND ADVISORY...IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A WIND ADVISORY WITH A HIGH WIND WARNING FOR THE SANTA MONICA MOUNTAINS. THIS WARNING IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH LATE THIS EVENING...THEN DIMINISH TO 15 TO 30 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY MAY BE NEEDED AFTER 10 PM PST THIS EVENING. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ041-300600- /O.EXA.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 642 PM PST SUN DEC 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...FROM MALIBU TO THE HOLLYWOOD HILLS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE THIS EVENING...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ044-045-088-547-300600- /O.CON.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 642 PM PST SUN DEC 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE THIS EVENING...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ040-300600- /O.CON.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 642 PM PST SUN DEC 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE THIS EVENING...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-300600- /O.CON.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 642 PM PST SUN DEC 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE THIS EVENING...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL
1 follow-up statement
878 WWUS76 KLOX 300539 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 939 PM PST SUN DEC 29 2013 ...GUSTY SANTA ANA WINDS OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS EVENING... .A TIGHT SURFACE PRESSURE GRADIENTS OVER THE AREA THIS EVENING WILL GRADUALLY RELAX THROUGH MONDAY. ALL WINDS ARE EXPECTED TO WEAKEN BELOW ADVISORY STRENGTH BY LATE TONIGHT...THEN REMAIN BREEZY THROUGH MONDAY. CAZ046-301100- /O.EXP.KLOX.HW.W.0020.000000T0000Z-131230T0600Z/ /O.EXB.KLOX.WI.Y.0084.131230T0600Z-131230T1100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 939 PM PST SUN DEC 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A HIGH WIND WARNING WITH A WIND ADVISORY. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PST MONDAY. * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE TONIGHT...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ040-041-300645- /O.EXP.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH 939 PM PST SUN DEC 29 2013 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGH MIDNIGHT. $$ CAZ053-054-300645- /O.EXP.KLOX.WI.Y.0084.000000T0000Z-131230T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 939 PM PST SUN DEC 29 2013 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... WINDS HAVE DIMINISHED BELOW CRITERIA. $$ CAZ044-045-088-547-301100- /O.EXT.KLOX.WI.Y.0084.000000T0000Z-131230T1100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 939 PM PST SUN DEC 29 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE TONIGHT...THEN DIMINISH. * IMPACTS...GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 29, 4:00 PM PST, 2 hours 42 minutes earlier.
Area forecast discussion, Dec 29, 4:00 PM PST, 2 hours 42 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PST SUN DEC 29 2013 CORRECTED TIME IN AVIATION SECTION .SYNOPSIS... GUSTY SANTA ANA WINDS WILL WEAKEN TONIGHT BUT REMAIN LOCALLY GUSTY INTO MONDAY. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO MONDAY AS A RESULT. ABOVE SEASONAL TEMPERATURES WILL PERSIST THROUGH THE WEEK WITH DRY CONDITIONS AND LIGHT OFFSHORE FLOW. ANOTHER SANTA ANA MAY FORM BY THE END OF THE WEEK. && .SHORT TERM (TODAY-THURSDAY)... THE SANTA WINDS ARE IN FULL EFFECT AT THIS MOMENT...IMPACTING MOST OF LOS ANGELES AND VENTURA COUNTIES. THE WINDS IN THE MOUNTAINS ARE STARTING TO WEAKEN AS OFFSHORE GRADIENTS AND UPPER LEVEL WINDS PEAKED ABOUT 3 HOURS AGO. CURRENT SUITE OF WIND WARNING AND ADVISORIES WILL LIKELY NEED SOME MODIFICATIONS OVER THE NEXT COUPLE OF HOURS...WITH THE DOWNGRADING OF THE WARNINGS TO AN ADVISORY MOST LIKELY TO HAPPEN SOON. TEMPERATURES ARE UP 10-15 DEGREES ABOVE NORMAL OVER THE COASTAL AND VALLEY SECTIONS THANKS TO THE OFFSHORE FLOW...WITH INTERIOR AREAS VERY CLOSE TO NORMAL. THE WINDS WILL WEAKEN TONIGHT INTO MONDAY...AND WHILE THEY WILL REMAIN GUSTY IN THE MOUNTAINS AND VALLEYS...IT NOW LOOKS TO BE SUB-ADVISORY...ESPECIALLY BY MIDNIGHT TONIGHT. TEMPERATURES ARE STILL ON TRACK TO BUMP UP TOMORROW...MOST FELT OVER THE INTERIOR AREAS...BUT EXPECTING A FEW MORE VALLEY LOCATIONS HITTING THE 80 MARK. SOME COASTAL AREAS HOWEVER SHOULD COOL WITH THE LACK OF OFFSHORE FLOW HITTING DOWN THE COAST. NOT EXPECTING ANY FOG TONIGHT. OVERNIGHT TEMPERATURE WILL BE CHILLY WITH THE VERY DRY AIR...ESPECIALLY INTERIOR AREAS WHERE LOWS WILL DROP INTO THE 20S. VERY LITTLE CHANGE TUESDAY THROUGH THURSDAY...WITH ABOVE NORMAL TEMPERATURES AND DRY OFFSHORE FLOW. THERE ARE TWO WRINKLES TO THIS SIMPLISTIC DESCRIPTION. FIRST OFF...A SMATTERING OF HIGH CLOUDS SHOULD STREAM OVER THE AREA STARTING ON TUESDAY. SECONDLY...THE NAM IS SHOWING A SLIGHT BOOST TO THE WEAK OFFSHORE GRADIENTS ON WEDNESDAY AND THURSDAY. THIS BOOST WOULD BRING SOME GUSTIER WINDS TO THE AREA...BUT NOTHING CLOSE TO ADVISORY...AS WELL AS SOME WARMING TO THE COASTAL SIDE OF THINGS. .LONG TERM (FRIDAY-SUNDAY)... WHILE THERE STILL IS PLENTY TO NOT BE CONFIDENT ABOUT IN THE EXTENDED...AS QUANTIFIED BY THE 10DM STANDARD DEVIATION SPREAD IN THE ENSEMBLES BY THE WEEKEND...IT SEEMS LIKE MOST SOLUTIONS ARE CONVERGING TOWARD AN INSIDE SLIDER DROPPING THROUGH UTAH ON FRIDAY OR SATURDAY. THIS PATTERN WOULD SET UP ANOTHER MODERATE-LOOKING SANTA ANA EVENT OVER THE WEEKEND. TRENDED FORECAST TOWARD THIS SCENARIO...BUT THIS IS STILL A WAYS OUT WITH PLENTY REASON TO WRITE THIS PART OF THE FORECAST IN ERASABLE INK. && .AVIATION...30/0000Z. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. PERIODS OF MODERATE TO STRONG LOW-LEVEL WIND SHEAR AND TURBULENCE WILL LIKELY OCCUR AT COASTAL AND VALLEY TERMINALS SOUTH OF POINT CONCEPTION THROUGH 08Z TONIGHT. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 30 PERCENT OF OCCASIONAL MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE THROUGH 04Z. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. PERIODS OF MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE WILL LIKELY OCCUR THROUGH 08Z. && .FIRE WEATHER...29/2200Z THE COMBINATION OF MODERATE TO STRONG NORTHEAST WINDS...LOW HUMIDITIES...WARM TEMPERATURES...AND DRY FUELS IS BRINGING CRITICAL FIRE WEATHER CONDITIONS TO MUCH OF LOS ANGELES AND VENTURA COUNTIES TODAY...PROMPTING THE THE RED FLAG WARNING. LIGHTER OFFSHORE WINDS AND LOW HUMIDITIES WILL IMPACT PORTIONS OF SLO/SBA COUNTIES TODAY...BRINGING ELEVATED FIRE DANGER TO THOSE AREAS. OFFSHORE WINDS ARE EXPECTED TO GRADUALLY WEAKEN TONIGHT INTO MONDAY...HOWEVER VERY WARM AND DRY CONDITIONS WILL CONTINUE INTO MONDAY. VERY POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT WITH MANY FOOTHILL...MOUNTAIN...AND WIND EXPOSED LOCATIONS REMAINING BELOW 15 PERCENT. WIDESPREAD SINGLE DIGIT HUMIDITY READINGS ARE THEN EXPECTED ON MONDAY DUE TO THE CONTINUED OFFSHORE INFLUENCE. RED FLAG WARNINGS HAVE BEEN EXTENDED INTO MONDAY MORNING TO ACCOUNT FOR THIS. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KITTELL AVIATION..HALL FIRE WEATHER...GOMBERG SYNOPSIS...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 29, 3:00 PM PST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST SUN DEC 29 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-301400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 300 PM PST SUN DEC 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT A MODERATE SANTA ANA WIND EVENT WILL CONTINUE TO PRODUCE HAZARDOUS DRIVING CONDITIONS THROUGH THIS EVENING. WHILE THESE WINDS WILL WEAKEN TONIGHT INTO MONDAY...THEY WILL REMAIN BREEZY ENOUGH TO CONTINUE CRITICAL FIRE WEATHER CONDITIONS. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY BREEZY OFFSHORE FLOW WITH VERY DRY CONDITIONS WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY MORNING. ANOTHER OFFSHORE WIND EVENT MAY FORM BY THE END OF THE WEEK. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
In the hours before
Local storm report, Dec 29, 2:54 PM PST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
254 PM PST SUN DEC 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM NON-TSTM WND GST 4 NNE SAN FERNANDO 34.35N 118.42W
12/29/2013 M62.00 MPH LOS ANGELES CA MESONET
NORTH WINDS 33 MPH GUSTING TO 62 MPH AT CAMP NINE
RAWS...ELEVATION 4000 FEET.
0731 AM NON-TSTM WND GST 8 SW THOUSAND OAKS 34.10N 118.96W
12/29/2013 M59.00 MPH VENTURA CA MESONET
NORTHEAST WINDS 40 MPH GUSTING TO 59 MPH IN THE HILLS
ABOVE MALIBU...ELEVATION 1715 FEET.
0853 AM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
12/29/2013 M62.00 MPH LOS ANGELES CA MESONET
NORTHEAST WINDS 47 MPH GUSTING TO 62 MPH AT CHILAO
RAWS...ELEVATION 5450 FEET.
0854 AM NON-TSTM WND GST 1 N POINT MUGU 34.10N 119.06W
12/29/2013 M87.00 MPH VENTURA CA MESONET
NORTHEAST WINDS 62 MPH GUSTING TO 87 MPH AT LAGUNA
PEAK...ELEVATION 1400 FEET.
0917 AM HIGH SUST WINDS 8 SW THOUSAND OAKS 34.10N 118.96W
12/29/2013 M52.00 MPH VENTURA CA MESONET
SUSTAINED NORTHEAST WINDS OF 52 MPH GUSTING TO 60 MPH IN
THE HILLS ABOVE MALIBU...ELEVATION 1715 FEET.
0156 PM NON-TSTM WND GST 3 NE MALIBU 34.06N 118.65W
12/29/2013 M59.00 MPH LOS ANGELES CA MESONET
NORTHEAST WINDS 35 MPH GUSTING TO 59 MPH AT MALIBU HILLS
RAWS...ELEVATION 1575 FEET.
&&
HALLNearby
High Wind Warnings in California, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.